# SDR AU000848

- Difficulty date: September 7, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3520 · Passenger Oxygen System
- Part: Solenoid
- Part number: 174412030
- Condition: Open
- Location: Passenger Oxygen
- Component: Passenger Oxygen, Aerospacecmp, 44021
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PASSENGER OXYGEN MASKS DID NOT DEPLOY DURING TEST FLIGHT.  INVESTIGATION FOUND SOLENOID OPEN CIRCUIT.  (X)
